Alert archive / Maine / Small Craft Advisories in 2011

Small Craft Advisory 39, NWS Caribou, ME

April 20, 2011

NWS Caribou, ME issued this small craft advisory at Apr 20, 2011, 3:37 AM EDT. It took effect at Apr 20, 2011, 11:35 AM EDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Apr 20, 2011, 3:37 AM EDT (07:37 UTC)
In effect from
Apr 20, 2011, 11:35 AM EDT
Expired
Apr 22, 2011, 2:43 AM EDT
In force
39 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

826 
WHUS71 KCAR 200737
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
337 AM EDT WED APR 20 2011

ANZ050>052-201545-
/O.NEW.KCAR.SC.Y.0039.110420T2100Z-110422T0800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
337 AM EDT WED APR 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
4 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM
EDT FRIDAY. 

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 5 TO 8 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
928 
WHUS71 KCAR 201535
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1135 AM EDT WED APR 20 2011

ANZ050>052-202200-
/O.EXT.KCAR.SC.Y.0039.110420T1535Z-110422T0800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1135 AM EDT WED APR 20 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT FRIDAY. 

* WINDS AND SEAS...EAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT
  THIS AFTERNOON WITH SEAS 4 TO 6 FEET. WEST WINDS 15 TO 25 KT
  WITH GUSTS UP TO 30 KT WITH SEAS 5 TO 8 FEET THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NORCROSS
563 
WHUS71 KCAR 202103
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
503 PM EDT WED APR 20 2011

ANZ050>052-210500-
/O.CON.KCAR.SC.Y.0039.000000T0000Z-110422T0800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
503 PM EDT WED APR 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. 

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25
  KT BECOMING SOUTHWEST AFTER MIDNIGHT WITH SEAS 4 TO 6 FEET. WEST
  WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT WITH SEAS 6 TO 9 FEET
  THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


NORCROSS
574 
WHUS71 KCAR 210114
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
914 PM EDT WED APR 20 2011

ANZ050>052-210915-
/O.CON.KCAR.SC.Y.0039.000000T0000Z-110422T0800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
914 PM EDT WED APR 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. 

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
234 
WHUS71 KCAR 210659
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
259 AM EDT THU APR 21 2011

ANZ050>052-211500-
/O.CON.KCAR.SC.Y.0039.000000T0000Z-110422T0800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
259 AM EDT THU APR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. 

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
214 
WHUS71 KCAR 211432
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1032 AM EDT THU APR 21 2011

ANZ050>052-212200-
/O.CON.KCAR.SC.Y.0039.000000T0000Z-110422T0800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1032 AM EDT THU APR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY. 

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT...BECOMING NORTHWEST. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


NORCROSS
968 
WHUS71 KCAR 211930
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
330 PM EDT THU APR 21 2011

ANZ050>052-220400-
/O.EXT.KCAR.SC.Y.0039.000000T0000Z-110422T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
330 PM EDT THU APR 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT FRIDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NORCROSS
581 
WHUS71 KCAR 212357
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
757 PM EDT THU APR 21 2011

ANZ050>052-220900-
/O.CON.KCAR.SC.Y.0039.000000T0000Z-110422T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
757 PM EDT THU APR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN
647 
WHUS71 KCAR 220643
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
243 AM EDT FRI APR 22 2011

ANZ050>052-220745-
/O.CAN.KCAR.SC.Y.0039.000000T0000Z-110422T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
243 AM EDT FRI APR 22 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 10:10 PM EDT, 5 hours 27 minutes earlier.

Area forecast discussion, Apr 19, 10:10 PM EDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1010 PM EDT TUE APR 19 2011

.SYNOPSIS...
LOW PRESSURE WILL APPROACH TONIGHT...PASSING JUST NORTH OF THE
REGION TOMORROW. THE LOW WILL DEPART THURSDAY MORNING WITH LIGHT
SHOWERS CONTINUING DURING THE DAY. HIGH PRESSURE WILL BUILD IN FOR
FRIDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
UPDATE...AS LOW PRESSURE APPROACHES FROM THE WEST, INCREASED
CLOUDS AND RAISED LOWS FOR TONIGHT. EVENING MODEL RUNS JUST
STARTING TO COME IN. NEW NAM RUN ALONG WITH EARLIER MODEL RUNS
FROM TODAY INDICATE CHANGEOVER WILL OCCUR EARLY ENOUGH ACROSS
NORTHERN PENOBSCOT AND SOUTHERN AROOSTOOK COUNTIES THAT WILL KEEP
SNOWFALL AMOUNTS WELL BELOW WARNING CRITERIA THERE. WILL NOT MAKE ANY
CHANGES TO THE WATCH AT THIS TIME AND LET THE MIDNIGHT CREW MAKE
FINAL DECISION AFTER VIEWING THE REMAINDER OF THE MODELS RUN.

A BAND OF THICK STRATUS AND LIGHT SHOWERS OFF THE COAST OF MAINE
IS ASSOCIATED WITH A STALLED FRONTAL BOUNDARY. CLOUDS WILL BE ON
THE INCREASE TONIGHT AND INTO TOMORROW MORNING AS THIS BOUNDARY
SHIFTS NORTH AS A WARM FRONT. OVERNIGHT LOWS WILL RANGE FROM THE
MID TO UPPER TEENS IN PISCATAQUIS AND AROOSTOOK COUNTIES TO THE
LOWER 30S ALONG THE DOWNEAST COAST.

AS THE WARM FRONT ADVANCES NORTH...LOW PRESSURE WILL TRACK ACROSS
THE GREAT LAKES REGION AND THROUGH SOUTHERN QUEBEC WEDNESDAY. AS
THIS OCCURS PRECIPITATION WILL SPREAD FROM SW TO NE ACROSS MAINE.
THE COLD AND DRY AIRMASS AT THE SURFACE WILL RESULT IN THE
PRECIPITATION STARTING OFF AS SNOW AT MOST LOCATIONS. AS THE WARMER
AIRMASS MOVES NORTH...THE FROZEN PRECIPITATION WILL BE CONFINED TO THE
NORTHERN TWO-THIRDS OF THE REGION...MIXING WITH RAIN BY THE
AFTERNOON.

CLOSER TO THE EVENT THE MODELS HAVE BECOME MORE BULLISH WITH
QPF...AND THE CONSENSUS IS THAT NORTHERN COUNTIES COULD SEE AS MUCH
AS 4-8 INCHES OF SNOW BEFORE THE STORM WINDS DOWN WEDNESDAY NIGHT.
LOCATIONS FARTHER SOUTH WILL GET BETWEEN 2-4 INCHES OF SNOW. A
WINTER WEATHER WATCH HAS BEEN ISSUED FOR THESE AREAS THROUGH LATE
WEDNESDAY NIGHT.

&&

.SHORT TERM /WEDNESDAY NIGHT/...
RAIN AND SNOW SHOWERS WILL CONTINUE ACROSS MAINLY NORTHERN SECTIONS
THURSDAY AS UPSLOPE FLOW DEVELOPS. A LARGE AREA OF HIGH PRESSURE
WILL BUILD IN FOR FRIDAY WITH SUNNY SKIES HELPING TEMPERATURES REACH
THE UPPER 40S AND LOWER 50S TOWARDS MILLINOCKET AND BANGOR.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
CLOUDS WILL BE ON THE INCREASE FRIDAY NIGHT INTO SATURDAY AS LOW
PRESSURE APPROACHES FROM THE GREAT LAKES REGION. THIS LOOKS LIKE AN
ALL RAIN EVENT AS THE LOW LIFTS NORTH...KEEPING MAINE IN THE WARM
SECTOR. A COLD FRONT WILL SWEEP THROUGH SATURDAY NIGHT/SUNDAY
MORNING. HIGH PRESSURE AND DRY WEATHER WILL ARRIVE FOR SUNDAY INTO
MONDAY.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: VFR THROUGH TONIGHT WITH DETERIORATING CONDITIONS
WEDNESDAY MORNING AND THROUGHOUT THE DAY. CONDITIONS WILL DROP AS
LOW AS LIFR/IFR AS SNOW AND RAIN SPREAD OVER THE AREA.

SHORT TERM: MVFR CONDITIONS ARE POSSIBLE FOR THE NORTHERN
TERMINALS ON THURSDAY IN LIGHTER RAIN AND SNOW SHOWERS. VFR
CONDITIONS ARE EXPECTED THURSDAY NIGHT THROUGH FRIDAY. MVFR
CONDITIONS ARE POSSIBLE SATURDAY INTO SUNDAY MORNING.

&&

.MARINE...
NEAR TERM: NO CONCERNS TONIGHT. WINDS AND SEAS WILL APPROACH
MARGINAL SCA CONDITIONS ON WEDNESDAY.

SHORT TERM: SCA CONDITIONS WILL DEVELOP THURSDAY AND THURSDAY
NIGHT.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM 8 AM EDT WEDNESDAY THROUGH LATE
     WEDNESDAY NIGHT FOR MEZ001>006-010.
MARINE...NONE.

&&

NEAR TERM...HANES/FOSTER
SHORT TERM...HANES/FOSTER
LONG TERM...HANES
AVIATION...HANES
MARINE...HANES
Hazardous weather outlook, Apr 19, 3:17 PM EDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
ISSUED BY NATIONAL WEATHER SERVICE GRAY ME
317 PM EDT TUE APR 19 2011

MEZ001>006-010-201930-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
317 PM EDT TUE APR 19 2011

...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURE.

MEZ011-015>017-029>032-201930-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
317 PM EDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-201930-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
317 PM EDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 3:52 AM EDTWinter Storm WarningCARAroostook, Piscataquis, Somerset20 hr
Apr 20, 3:52 AM EDTWinter Weather AdvisoryCARAroostook, Penobscot, Piscataquis, Washington20 hr

Nearby

Small Craft Advisories in Maine, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.